The monogenic functional calculus

Tom 136 / 1999

Brian Jefferies, Studia Mathematica 136 (1999), 99-119 DOI: 10.4064/sm-136-2-99-119

Streszczenie

A study is made of a symmetric functional calculus for a system of bounded linear operators acting on a Banach space. Finite real linear combinations of the operators have real spectra, but the operators do not necessarily commute with each other. Analytic functions of the operators are formed by using functions taking their values in a Clifford algebra.

Autorzy

  • Brian Jefferies

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek